# SDR DALA2025040702651

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0893753) CORROSION OVER EXISTING REPAIR RELATED TO ER/A 560393-14 REV. 0 AT FWD CARGO COMPARTMENT FLOOR BETWEEN S-27L AND S-27R AND STA 500E TO 500F. FILLER OF EXISTING REPAIR RELATED TO ER/A 560393-14 REV. 0 AT FWD CARGO COMPARTMENT FLOOR BETWEEN S-27L AND S-27R AND STA 500E TO 500F WAS REPLACED PER ER/A 560393-14 REV. A.
